Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Graphs and Combinatorics

Search In Journal Title:

Abbravation: Graphs and Combinatorics

Search In Journal Abbravation:

Publisher

Springer Japan

Search In Publisher:

DOI

10.1007/s11577-001-0032-3

Search In DOI:

ISSN

1435-5914

Search In ISSN:
Search In Title Of Papers:

The Linear Arboricity of Planar Graphs without 5

Authors: Hongyu Chen Xiang Tan Jianliang Wu Guojun Li
Publish Date: 2011/12/23
Volume: 29, Issue: 3, Pages: 373-385
PDF Link

Abstract

The linear arboricity laG of a graph G is the minimum number of linear forests which partition the edges of G In this paper it is proved that for a planar graph G laG=lceilfracDeltaG2rceil if ΔG ≥ 7 and G has no 5cycles with chords or ΔG ≥ 5 and G has no 5 6cycles with chords


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: